Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I know, I know...I've already Woo Hoo ed
Jul 11, 2005

I was reading through previous questions when I noticed that you mention that use of corticosteroids can cause a false negative result. I'm probably just being stupid (again) but I have been using a Hydrocortisone ointment for a skin condition for several years, could this in anyway cause a false negative?, its only a cream that is applied to the skin (mostly face). Am I just being paranoid?

Response from Dr. Frascino

Hello,

Yep, just being paranoid. After all, you knew, you knew . . . and you already WOO-HOOed!

Don't spoil a wonderful WOO-HOO afterglow with needless worries, OK?

Congrats! Stay well.

Dr. Bob



Previous
She took a BITE OUT OH IT!
Next
Last letter, I promise

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement